ON POTENTIAL INEQUALITY FOR THE ABSOLUTE VALUE OF FUNCTIONS. Elezovic, N., Pecaric, J., & Praljak, M. RAD HRVATSKE AKADEMIJE ZNANOSTI I UMJETNOSTI-MATEMATICKE ZNANOSTI, 18(519):107–123, CROATIAN ACAD SCIENCES ARTS, UL. ANDRIJE HEBRANGA 1, ZAGREB, HR-10000, CROATIA, 2014. abstract bibtex Potential inequality was introduced in \[\4] and later extended to the case of general convex and concave functions in \[\1]. The main goal of this paper is to derive the potential inequality for the case where the function at which the potential is evaluated is replaced by its absolute value. The results obtained, together with methods from \[\2], are used to construct new families of exponentially convex functions.
@article{WOS:000420940100009,
abstract = {Potential inequality was introduced in \{[\}4] and later extended to the
case of general convex and concave functions in \{[\}1]. The main goal of
this paper is to derive the potential inequality for the case where the
function at which the potential is evaluated is replaced by its absolute
value. The results obtained, together with methods from \{[\}2], are used
to construct new families of exponentially convex functions.},
address = {UL. ANDRIJE HEBRANGA 1, ZAGREB, HR-10000, CROATIA},
author = {Elezovic, Neven and Pecaric, Josip and Praljak, Marjan},
issn = {1849-2215},
journal = {RAD HRVATSKE AKADEMIJE ZNANOSTI I UMJETNOSTI-MATEMATICKE ZNANOSTI},
keywords = {Potential inequality; exponential convexity},
number = {519},
pages = {107--123},
publisher = {CROATIAN ACAD SCIENCES ARTS},
title = {{ON POTENTIAL INEQUALITY FOR THE ABSOLUTE VALUE OF FUNCTIONS}},
type = {Article},
volume = {18},
year = {2014}
}
Downloads: 0
{"_id":"9rqF2Mk7D4uk4RRiA","bibbaseid":"elezovic-pecaric-praljak-onpotentialinequalityfortheabsolutevalueoffunctions-2014","author_short":["Elezovic, N.","Pecaric, J.","Praljak, M."],"bibdata":{"bibtype":"article","type":"Article","abstract":"Potential inequality was introduced in \\[\\4] and later extended to the case of general convex and concave functions in \\[\\1]. The main goal of this paper is to derive the potential inequality for the case where the function at which the potential is evaluated is replaced by its absolute value. The results obtained, together with methods from \\[\\2], are used to construct new families of exponentially convex functions.","address":"UL. ANDRIJE HEBRANGA 1, ZAGREB, HR-10000, CROATIA","author":[{"propositions":[],"lastnames":["Elezovic"],"firstnames":["Neven"],"suffixes":[]},{"propositions":[],"lastnames":["Pecaric"],"firstnames":["Josip"],"suffixes":[]},{"propositions":[],"lastnames":["Praljak"],"firstnames":["Marjan"],"suffixes":[]}],"issn":"1849-2215","journal":"RAD HRVATSKE AKADEMIJE ZNANOSTI I UMJETNOSTI-MATEMATICKE ZNANOSTI","keywords":"Potential inequality; exponential convexity","number":"519","pages":"107–123","publisher":"CROATIAN ACAD SCIENCES ARTS","title":"ON POTENTIAL INEQUALITY FOR THE ABSOLUTE VALUE OF FUNCTIONS","volume":"18","year":"2014","bibtex":"@article{WOS:000420940100009,\nabstract = {Potential inequality was introduced in \\{[\\}4] and later extended to the\ncase of general convex and concave functions in \\{[\\}1]. The main goal of\nthis paper is to derive the potential inequality for the case where the\nfunction at which the potential is evaluated is replaced by its absolute\nvalue. The results obtained, together with methods from \\{[\\}2], are used\nto construct new families of exponentially convex functions.},\naddress = {UL. ANDRIJE HEBRANGA 1, ZAGREB, HR-10000, CROATIA},\nauthor = {Elezovic, Neven and Pecaric, Josip and Praljak, Marjan},\nissn = {1849-2215},\njournal = {RAD HRVATSKE AKADEMIJE ZNANOSTI I UMJETNOSTI-MATEMATICKE ZNANOSTI},\nkeywords = {Potential inequality; exponential convexity},\nnumber = {519},\npages = {107--123},\npublisher = {CROATIAN ACAD SCIENCES ARTS},\ntitle = {{ON POTENTIAL INEQUALITY FOR THE ABSOLUTE VALUE OF FUNCTIONS}},\ntype = {Article},\nvolume = {18},\nyear = {2014}\n}\n","author_short":["Elezovic, N.","Pecaric, J.","Praljak, M."],"key":"WOS:000420940100009","id":"WOS:000420940100009","bibbaseid":"elezovic-pecaric-praljak-onpotentialinequalityfortheabsolutevalueoffunctions-2014","role":"author","urls":{},"keyword":["Potential inequality; exponential convexity"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://bibbase.org/f/rTKwnBhyGKSSptYtt/My Collection.bib","dataSources":["DY3AeP9t2QujfB78L","MpTxM7aR49zFotABd"],"keywords":["potential inequality; exponential convexity"],"search_terms":["potential","inequality","absolute","value","functions","elezovic","pecaric","praljak"],"title":"ON POTENTIAL INEQUALITY FOR THE ABSOLUTE VALUE OF FUNCTIONS","year":2014}